Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 51, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 16, 2008, 11:59 AM EDT for Monroe County, New York. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2008, 11:59 AM EDT (15:59 UTC)
- Expired
- Jun 16, 2008, 12:54 PM EDT
- In force
- 55 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 93 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 11:28 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 161559
SVRBUF
NYC055-161700-
/O.NEW.KBUF.SV.W.0051.080616T1559Z-080616T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
1159 AM EDT MON JUN 16 2008
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONROE COUNTY IN WESTERN NEW YORK
* UNTIL 100 PM EDT
* AT 1154 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BROCKPORT...AND MOVING EAST AT 22 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HILTON BY 1220 PM EDT...
GREECE BY 1235 PM EDT...
IRONDEQUOIT BY 1250 PM EDT...
ROCHESTER BY 1250 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR WESTERN NEW YORK.
LAT...LON 4335 7798 4330 7767 4325 7758 4325 7754
4327 7745 4326 7738 4305 7749 4316 7797
TIME...MOT...LOC 1559Z 265DEG 19KT 4325 7795
$$
SFM2 follow-up statements
000
WWUS51 KBUF 161631
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1231 PM EDT MON JUN 16 2008
NYC055-161700-
/O.CON.KBUF.SV.W.0051.000000T0000Z-080616T1700Z/
MONROE NY-
1231 PM EDT MON JUN 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR NORTHERN MONROE COUNTY...
AT 1230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HILTON...MOVING EAST TO NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
IRONDEQUOIT BY 1250 PM EDT...
IRONDEQUOIT BAY BY 1255 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR WESTERN NEW YORK.
LAT...LON 4319 7786 4333 7784 4333 7781 4332 7780
4330 7768 4325 7758 4326 7747 4327 7745
4326 7738 4305 7749
TIME...MOT...LOC 1631Z 265DEG 19KT 4326 7772
$$
RSH000
WWUS51 KBUF 161654
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1253 PM EDT MON JUN 16 2008
NYC055-161703-
/O.CAN.KBUF.SV.W.0051.000000T0000Z-080616T1700Z/
MONROE NY-
1253 PM EDT MON JUN 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONROE COUNTY IS
CANCELLED...
AT 1253 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.
ADDITIONAL STORMS OVER ORLEANS COUNTY WILL MOVE ACROSS MONROE COUNTY
AFTER 1:15 PM EDT AND WILL CONTAIN HEAVY RAIN AND POSSIBLY SMALL
HAIL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR WESTERN NEW YORK.
LAT...LON 4319 7786 4333 7784 4333 7781 4332 7780
4330 7768 4325 7758 4326 7747 4327 7745
4326 7738 4305 7749
TIME...MOT...LOC 1653Z 265DEG 19KT 4327 7756
$$
RSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:59 AM EDT, 2 hours earlier.
Area forecast discussion, Jun 16, 9:59 AM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 959 AM EDT MON JUN 16 2008 .SYNOPSIS... A COLD FRONT WILL CROSS WESTERN AND CENTRAL NEW YORK THIS MORNING ACCOMPANIED BY A ROUND OF A FEW SHOWERS AND THUNDERSTORMS. BEHIND THE FRONT...A DEEP TROUGH OF LOW PRESSURE IS EXPECTED TO BECOME ESTABLISHED OVER THE LOWER GREAT LAKES AND THE NORTHEAST WITH AN EXTENDED PERIOD OF WELL BELOW NORMAL TEMPERATURES AND UNSETTLED WEATHER CONDITIONS...WHICH WILL PERSIST THROUGH THE END OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... AT 10AM DIURNAL CU ARE BUILDING ACROSS THE REGION AS TEMPERATURES BEGIN TO WARM. IN ADDITION, THE MIXING CAUSED BY THE WARMING HAS BROUGHT STRONGER WIND GUSTS DOWN TO THE SURFACE IN THE BUFFALO AREA. ALONG THE LAKE ONTARIO SHORE A SOMEWHAT WEAKER LAKE BREEZE HAS DEVELOPED. THE NORTHWEST LAKE BREEZE COMBINED WITH STRONGER SW FLOW OFF LAKE ERIE IS PRODUCING A CONVEREGNCE ZONE JUST NORTH OF BUFFALO, IN FACT, THE VISIBLE SATELLITE IMAGE COMBINED WITH SOME OF OUR MESOSCALE NETWORK SURFACE REPORTS DEFINE A BOUNDARY ALL ALONG THE SOUTH SHORE OF LAKE ONTARIO, WHICH WILL BE MONITORED CLOSELY FOR THE FIRST SIGNS OF CONVECTION ACROSS OUR REGION. THIS BOUNDARY...TOGETHER WITH A SURFACE COLD FRONT THAT IS MORE ORIENTED NORTHEAST-SOUTHWEST FROM THE GEORGIAN BAY THROUGH CENTRAL IL MAY PROVIDE THE LIFT NEEDED TO REGENERATE CONVECTION LATE THIS MORNING AND INTO THE AFTERNOON OVER WESTERN NY. FOR THE NIAGARA FRONTIER...THE COLD FRONT SHOULD MAKE IT THROUGH BY OR SHORTLY AFTER NOON...WITH SOME CONVECTION POSSIBLE ALONG AND AHEAD OF IT. THIS PORTION OF THE FORECAST AREA WILL STILL BE UNSTABLE IN THE AFTERNOON AND SHOWERS ARE EXPECTED TO REDEVELOP BEHIND THE FRONT IN WITH THE COLD AIRMASS ALOFT IN THE AFTERNOON. HOWEVER...AS THIS REGION WILL ALSO HAVE A COOLER AIRMASS AT THE SURFACE BEHIND THE FRONT...DO NOT EXPECT ANY SEVERE WEATHER. FOR THE GENESEE VALLEY AND FINGER LAKES REGION...THE FRONT SHOULD BECOME ACTIVE LATER IN THE AFTERNOON WITH WIDESPREAD THUNDERSHOWER ACTIVITY SOUTHEAST OF THE FRONT. THIS PLACES AREAS FROM ABOUT KROC SOUTH AND EAST UNDER THE THREAT FOR SEVERE WEATHER WITH STEEPER LAPSE RATES AND A LOW LEVEL BOUNDARY FOR A TRIGGER. THERE IS CERTAINLY PLENTY OF ABUNDANT LOW LEVEL MOISTURE TO WORK WITH FROM THE OVERNIGHT PRECIPITATION POSSIBLY NOT WELL FACTORED INTO THE MODELS. THE OTHER AREA OF CONCERN IS FOR AREAS EAST OF LAKE ONTARIO. OF CONCERN IS THE ONGOING CONVECTION OVER LAKE HURON. THIS ACTIVITY SHOULD RE-ENERGIZE LATER TODAY AND HEAD EAST TOWARD THE EASTERN LAKE ONTARIO REGION BY THIS AFTERNOON. THE LATEST TRENDS ON SATELLITE AND MODEL DATA HOWEVER MAY TAKE THIS FURTHER TO THE NORTH THAN EARLIER ANTICIPATED. IN ADDITION...THE GREATEST THREAT IN TERMS OF LOW LEVEL FLOW...MOISTURE...AND INSTABILITY WOULD LEAD ONE TO BELIEVE SOUTH CENTRAL/SOUTHEAST NY AND NORTHWEST/CENTRAL PA WOULD BE OF GREATER CONCERN. REGARDLESS...WILL HAVE TO KEEP AN EYE ON THIS AREA. TONIGHT...EXPECT ONGOING SHOWER ACTIVITY TO WANE AND TAPER OFF FROM WEST TO EAST OVERNIGHT. THERE IS ABUNDANT LOW LEVEL MOISTURE FORECAST TO HANG AROUND WITH AN UPSLOPE NORTHWEST WIND FLOW. THE AREA MAY GET SOCKED IN WITH SOME LOW CLOUDS OVERNIGHT. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY/... UNSEASONABLY COLD UPPER LEVEL LOW WILL DROP INTO THE EASTERN GREAT LAKES TUESDAY AS A SIGNIFICANT MID LEVEL WAVE IS SHOWN TO ROTATE DOWN ACROSS THE AREA. THE POTENTIAL FOR SHOWERS WILL INCREASE DURING THE DAY TUESDAY WITH DAYTIME HEATING AS COLD POOL ALOFT (-20C AT 500 MB) DROPS ACROSS THE AREA. 850 MB TEMPERATURES DROPPING TO +2C TO +4C...AROUND 2 STANDARD DEVIATION BELOW NORMAL...SHOULD RESULT IN AFTERNOON HIGHS ONLY REACHING THE UPPER 50S TO THE LOWER 60S. THESE TEMPERATURES WILL BE SOME 10 TO 15 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. THE COLD UPPER LOW WILL CONTINUE TO MAINTAIN ITSELF OVER THE REGION WEDNESDAY AS IT MOVES FROM NORTHERN NEW YORK STATE INTO QUEBEC. A MOIST...COOL...CYCLONIC FLOW WILL CONTINUE WITH WEAK IMPULSES ROTATING AROUND THE UPPER LOW. WE SHOULD SEE SCATTERED TO LIKELY PROBABILITIES OF SHOWERS DEVELOPING...ESPECIALLY DURING THE AFTERNOON HOURS WITH THE GREATEST CHANCES OVER THE NORTH COUNTRY WHICH WILL BE CLOSER TO THE SHORT WAVE ENERGY. HIGH TEMPERATURES FOR WEDNESDAY WILL BE SIMILAR TO TUESDAY AND ONLY IN THE UPPER 50S TO LOWER 60S. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... VORT LOBES/MOISTURE ROTATING ARND THE COLD UPPER LOW OVER QUEBEC WILL BRING CHC OF SHWRS WED NGT/THU WITH TEMPS STAYING WELL BELOW NORMAL VALUES WITH LOWS WED NGT IN THE MID 40S TO ARND 50 AND HIGHS THU IN THE MID TO UPPER 60S. ON FRIDAY ANOTHER SHORT WAVE DROPS SE ACROSS THE AREA ARND THE UPPER LOW. GFS PRECIP LOOKS OVERDONE AND WENT MORE TWD ECMWF BUT WILL CONTINUE LOW CHC SHWRS. TEMPS ALOFT MODERATE WITH 850 TEMPS RISING TO +7 TO +11C WITH HIGHS GETTING TO THE LOWER 70S. SATURDAY, GFS HAS MID LVL TROUGH MOVING EAST ACROSS THE REGION WHILE ECMWF HAS WEAK SFC RIDGE OVER THE AREA. AGAIN GFS PRECIP LOOKS OVERDONE AND HAVE GONE TWD HPC GUIDANCE WITH LOW CHC POPS. TEMPS ONLY SLGTLY BELOW NORMAL LVLS WITH HIGHS IN THE LOW TO MID 70S. SUNDAY SHLD BE PTLY-MSTLY SUNNY WITH ECMWF/HPC GUIDANCE SHOWING A RIDGE EXTENDING NE FROM THE OHIO VALLEY TO LOWER LKS. HIGHS IN THE MID TO UPPER 70S. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... A COLD FRONT WILL THEN MOVE INTO THE REGION LATE THIS MORNING ACROSS WESTERN NY AND HEAD SOUTHEAST INTO CENTRAL NY DURING THE AFTERNOON. IT WILL BE DIFFICULT TO TIME THE NEXT ROUND OF SHOWER ACTIVITY...BUT EXPECT THE MOST NUMEROUS SHOWERS TO DEVELOP ALONG AND AHEAD OF THE FRONT THIS AFTERNOON. THIS PUTS AREAS EAST AND SOUTH OF KROC UNDER THE BIGGEST THREAT FOR CONVECTION. WILL HAVE TO KEEP A WATCH OVER THE KART LOCATION AS THIS TAF SITE MAY HAVE SEVERE WEATHER LATE IN THE AFTERNOON...WHILE OTHER TAF LOCATIONS SHOULD EXPECT VFR OR ONLY BRIEF MVFR CONDITIONS LATER THIS AFTERNOON AND INTO THE EARLY EVENING. ONCE THE THUNDERSTORM THREAT PASSES AFTER ABOUT 02Z AREAWIDE...EXPECT LOWERING CLOUDS INTO THE MVFR RANGE UNDER A NORTHWEST UPSLOPE FLOW WITH ABUNDANT LOW LEVEL MOISTURE. THE KART OBSERVATION IS OUT OF SERVICE AT THE MOMENT. WILL ISSUE TAFS BASED ON NEARBY AVAILABLE DATASETS. OUTLOOK... TUESDAY...MVFR/VFR WITH A CHANCE OF SHRA/TSRA. WEDNESDAY...VFR WITH A LOW CHANCE OF -SHRA. THURSDAY...VFR WITH A LOW CHANCE OF -SHRA. FRIDAY...VFR WITH A LOW CHANCE OF -SHRA. && .MARINE... NO MARINE HEADLINES ARE NEEDED THROUGH THIS EVENING AS WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT CRITERIA. A COLD FRONT WILL CROSS THE LOWER GREAT LAKES REGION THIS MORNING WITH A SECONDARY FRONT CROSSING THE AREA TONIGHT. COLD ADVECTION WILL FOLLOW LATE TONIGHT INTO WEDNESDAY WITH BRISK WESTERLIES RESULTING IN WAVES UP INTO THE 4 FOOT RANGE. SMALL CRAFT ADVISORIES MAY NEED TO BE POSTED FOR A PORTION OF THIS TIME PERIOD...ESPECIALLY ALONG THE NEARSHORES OF LAKE ONTARIO. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TMA NEAR TERM...TAN/ZAFF SHORT TERM...TMA LONG TERM...JJP AVIATION...ZAFF MARINE...TMA
Hazardous weather outlook, Jun 16, 5:48 AM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 548 AM EDT MON JUN 16 2008 NYZ001-010-019-020-085-171000- NIAGARA-NORTHERN ERIE-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 548 AM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ002>008-011>014-021-171000- ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-GENESEE- WYOMING-LIVINGSTON-ONTARIO-ALLEGANY- 548 AM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-171000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 548 AM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
In the hours before
Special weather statement, Jun 16, 11:51 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1151 AM EDT MON JUN 16 2008 NYZ002-003-010-011-161730- ORLEANS-MONROE-NORTHERN ERIE-GENESEE- INCLUDING THE CITIES OF...MEDINA...ROCHESTER...BUFFALO...BATAVIA 1151 AM EDT MON JUN 16 2008 ...STRONG STORMS THIS AFTERNOON... A FEW SHOWERS ARE BLOSSOMING ALONG A LAKE ONTARIO BREEZE BOUNDARY ACROSS THE REGION. AT 1150 AM TWO SEPARATE SHOWERS WERE NEAR THE TOWNS OF RAPIDS AND ANOTHER NEAR HOLLEY AND BROCKPORT. THESE SHOWERS WILL CONTINUE TO SLIDE EASTWARD ALONG THIS LAKE BREEZE BOUNDARY WITH ADDITIONAL NEW SHOWERS FORMING THROUGH THE AFTERNOON. AS THE ATMOSPHERE CONTINUES TO BECOME MORE UNSTABLE THROUGH THE AFTERNOON, ADDITIONAL SHOWERS WILL BE CAPABLE OF PRODUCING CLOUD TO GROUND LIGHTNING, DOWNPOURS, GUSTY WINDS AND SMALL HAIL.
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:26 PM EDT | Special Marine Warning | BUF | 64 min | |
| Jun 15, 10:31 PM EDT | Special Marine Warning | BUF | 32 min | |
| Jun 15, 11:15 PM EDT | Special Marine Warning | BUF | 60 min | |
| Jun 16, 1:00 AM EDT | Special Marine Warning | BUF | 60 min | |
| Jun 16, 1:26 AM EDT | Special Marine Warning | BUF | 64 min | |
| Jun 16, 1:58 AM EDT | Special Marine Warning | BUF | 32 min | |
| Jun 16, 12:04 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 56 min |
| Jun 16, 12:17 PM EDT | Special Marine Warning | BUF | 58 min | |
| Jun 16, 1:06 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 54 min |
| Jun 16, 1:14 PM EDT | Special Marine Warning | BUF | 47 min | |
| Jun 16, 1:21 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Wayne | 54 min |
| Jun 16, 1:28 PM EDT | Special Marine Warning | BUF | 62 min | |
| Jun 16, 1:52 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara | 53 min |
| Jun 16, 1:53 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 43 min |
| Jun 16, 2:15 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga | 20 min |
| Jun 16, 2:33 PM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 32 min |
| Jun 16, 2:43 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Wyoming | 44 min |
| Jun 16, 2:55 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 37 min |
| Jun 16, 2:57 PM EDT | Special Marine Warning | BUF | 28 min | |
| Jun 16, 4:06 PM EDT | Special Marine Warning | BUF | 28 min | |
| Jun 16, 5:03 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 57 min |
| Jun 16, 5:48 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans, Wayne | 57 min |
| Jun 16, 6:30 PM EDT | Special Marine Warning | BUF | 45 min | |
| Jun 16, 6:35 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Wyoming | 55 min |
| Jun 16, 6:44 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Livingston, Monroe, Ontario, Wayne | 61 min |
| Jun 16, 7:27 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Livingston, Wyoming | 63 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.